Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 94, NWS Tallahassee, FL

April 3, 2012Brooks County, Thomas County, Georgia; Jefferson County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 3, 2012, 4:57 PM EDT for Brooks County, Thomas County, Georgia; Jefferson County, Florida. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2012, 4:57 PM EDT (20:57 UTC)
Expired
Apr 3, 2012, 5:30 PM EDT
In force
33 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Jefferson County, FL, Brooks County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 68 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:12 PM EDTTSTM WND GST 601 Ne Grooverville, GAPUBLIC ESTIMATED WINDS OF AT LEAST 60 MPH NEAR INTERSECTION OF COUNTY ROAD 275 AND COUNTY ROAD 78.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 984 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
984 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WUUS52 KTAE 032057
SVRTAE
FLC065-GAC027-275-032130-
/O.NEW.KTAE.SV.W.0094.120403T2057Z-120403T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
457 PM EDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN JEFFERSON COUNTY IN FLORIDA...
  SOUTHWESTERN BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
  SOUTHEASTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 530 PM EDT

* AT 456 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DILLS...AND
  MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GROOVERVILLE...PIDCOCK AND DIXIE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3075 8384 3081 8376 3087 8364 3073 8351
      3069 8357 3065 8366 3059 8384 3068 8390
TIME...MOT...LOC 2057Z 251DEG 35KT 3066 8375

$$

15-HARRIGAN
1 follow-up statement
841 
WWUS52 KTAE 032110
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 PM EDT TUE APR 3 2012

FLC065-032121-
/O.CAN.KTAE.SV.W.0094.000000T0000Z-120403T2130Z/
JEFFERSON FL-
510 PM EDT TUE APR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

LAT...LON 3075 8384 3081 8376 3087 8364 3073 8351
      3069 8357 3066 8366 3067 8383 3071 8385
TIME...MOT...LOC 2111Z 245DEG 23KT 3070 8372

$$

GAC027-275-032130-
/O.CON.KTAE.SV.W.0094.000000T0000Z-120403T2130Z/
THOMAS GA-BROOKS GA-
510 PM EDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN BROOKS AND SOUTHEASTERN THOMAS COUNTIES...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GROOVERVILLE...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PIDCOCK...DIXIE AND BROOKS CO A/P

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3075 8384 3081 8376 3087 8364 3073 8351
      3069 8357 3066 8366 3067 8383 3071 8385
TIME...MOT...LOC 2111Z 245DEG 23KT 3070 8372

$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:34 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 3, 3:34 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT Tue Apr 3 2012

...A FEW SEVERE STORMS ARE POSSIBLE ON THURSDAY...

.NEAR TERM...
(Tonight) Satellite imagery shows there is still a system of
clouds associated with the upper level impulse in the eastern
Panhandle/western Big Bend. Local radar imagery shows however that
the thunderstorms associated with this system are small but fairly
strong. The main threat with these storms is small hail and
damaging winds. The system is still moving to the northeast.
Chances of rain will decrease later this evening. Lows tonight
will be in the lower 60s.

.SHORT TERM...
(Wednesday through Thursday night) The main item of interest in the
short term is the system expected to affect the area on Thursday. An
upper level low is expected to move from Oklahoma on Wednesday
through the southeast states on Thursday into Thursday night. The
12z GFS shows a 1005-1007 mb surface low and associated cold front
moving through Alabama on Thursday afternoon. Ahead of this low, the
airmass is expected to be warm and unstable with dewpoints in the
mid 60s and a wide area of SBCAPE values between 1500-2000 j/kg. Mid
level lapse rates are also forecast to be fairly steep around
6.5-7.0 C/km. Deep layer shear values from the GFS and NAM are
forecast to be between 30 and 40 knots with 0-1 km shear around 20
knots. These factors point to the possibility of a few strong to
severe storms on Thursday and Thursday evening. Future model runs
will better refine the timing and magnitude of this threat, but
there does appear to be at least some threat.

.LONG TERM...
(Friday through Monday) Models coming into better agreement as GFS
now farther swd bringing it more in line with ECMWF so forecast
confidence is higher than 24hrs ago. NAM similar to GFS but
slower. Will still favor the slightly farther south and more
aggressive solution of ECMWF/ Canadian for both upper/lower
features as they have maintained consistent track in recent days.

Thus, large scale longwave pattern remains fairly amplified to
commence extended period, especially with persistent omega block
type setup. This is highlighted by a trough over Wrn third of CONUS,
ridging ewd from Canadian Plains swd thru LA, then a trough ewd into
wrn Atlc with axis from low over Canadian Maritimes SWWD to low over
Nrn AL/GA then into W/Cntrl gulf of Mex. At surface, ridging over
Wrn Atlc WWD across Cntrl N/Gulf. Low across N AL/GA border with
warm front ESE across Srn GA and trailing cold front bisecting CWA.
Thus expect SWLY flow enhancing deeper layer moisture yielding
chance of rain Thurs night, and into Fri especially SE third of CWA.
Aided by shortwave dropping SEWD from TN Valley, 35-45 kts of deep
layer shear is expected to support updrafts so some storms could be
strong to isold severe with gusty winds and hail. locally heavy rain
is also possible.

During the rest of the period, blocking high over Nrn Atlc should
weaken sufficiently allowing Nrn GA low to move EWD opening up
into wave and exiting coast by Fri early eve. All this will help
dislodge persistent ern trough and allow upstream ridge to
overspread Gulf region. Ridge axis will move slowly EWD thru period
to dominate region into Monday. At surface, low moves rapidly into
Atlc with trailing front ejecting SEWD of local area Fri aftn/eve.
In its wake, strong high pressure over Great Lakes builds rapidly
ewd then down the Ern seaboard with a drier and cooler airmass and
local gradients tightening producing breezy NE winds thru weekend.
This will also likely create marine advisory conditions thru
Saturday when surface ridge elongates and weakens. a weak surface
front moves across area on Monday but with mid/upper ridge
dominating, it brings mainly increase in clouds but only a small
chance of rain.

Will go with mid-high sct pops Thurs night, wdly sct-low sct on Fri
then nil pops until wdly sct again on Mon. With local area in warm
sector with ample clouds thru Fri then switching to cooler
relatively cloud free into Monday, min temps will commence around 10
degrees above normal dropping a few degrees each day to near
seasonable numbers by Sunday night. Max temps will commence around 5
degrees above climo then drop to at or slightly above climo thru
Monday. Avg inland min/max temps are 50/77 degrees.

&&

.AVIATION...
VFR conditions this afternoon and evening. CIGs and VISBYs will
start declining around 8-9 UTC as BR starts to set in again
overnight. Conditions should start improving around 14 UTC
although there will be some low level clouds resistant to lift
again.

&&

.MARINE...
Winds and seas are expected to remain relatively low through
Wednesday, except for a slight increase in the afternoon hours near
the coast in association with the seabreeze. Onshore winds and seas
will increase on Thursday as a front approaches from the west. Winds
will turn offshore as the front passes on Friday and are expected to
remain offshore through the weekend.

&&

.FIRE WEATHER...
Scattered showers and thunderstorms associated with an upper
level disturbance will be possible this evening and into
Wednesday. Southerly flow behind this system will keep the airmass
moist enough to prevent fire weather conditions from occurring
this week. A stronger system will approach the area on Thursday
leading to more widespread shower and thunderstorm potential.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   61  86  67  83  63 /  20  20  10  60  50
Panama City   65  81  69  78  66 /  30  20  20  60  50
Dothan        62  87  67  83  59 /  30  30  30  60  50
Albany        61  87  66  82  60 /  30  30  20  60  50
Valdosta      61  85  65  83  62 /  20  30  20  60  50
Cross City    62  83  66  82  64 /  20  20  10  60  50
Apalachicola  65  81  68  77  67 /  20  10  10  60  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

Near Term...Moore/Godsey
Short Term...DVD
Long Term...Block
Aviation...Moore/Godsey
Fire Wx...Godsey
Hazardous weather outlook, Apr 3, 4:05 AM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
405 AM EDT TUE APR 3 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
405 AM EDT TUE APR 3 2012 /305 AM CDT TUE APR 3 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

PATCHY FOG IS POSSIBLE THIS MORNING. OTHERWISE...ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY.
CONDITIONS DO NOT APPEAR FAVORABLE FOR WIDESPREAD SEVERE
STORMS...BUT A STORM OR TWO COULD BRIEFLY APPROACH SEVERE
LEVELS...WITH MARGINALLY DAMAGING WIND GUSTS OR HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED
WEDNESDAY. CONDITIONS DO NOT APPEAR FAVORABLE FOR WIDESPREAD
SEVERE STORMS...BUT A STORM OR TWO COULD BRIEFLY APPROACH SEVERE
LEVELS. A MORE ORGANIZED SEVERE STORM THREAT IS POSSIBLE THURSDAY
AS THE WINDS ALOFT INCREASE AHEAD OF A SLOWLY APPROACHING COLD
FRONT. HOWEVER...IT IS NOT YET CLEAR WHETHER THIS COLD FRONT WILL
BE STRONG ENOUGH TO ORGANIZE THE STORMS INTO A WELL DEFINED THREAT
AREA. PLEASE MONITOR FUTURE FORECASTS FOR MORE INFORMATION ABOUT THE
POTENTIAL FOR SEVERE STORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Local storm report, Apr 3, 4:21 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
421 PM EDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             ESE MICCOSUKEE          30.59N 84.04W
04/03/2012  E1.00 INCH       LEON               FL   PUBLIC

            QUARTER SIZED HAIL REPORTED AT 14000 MOCCASIN GAP ROAD IN
            MICCOSUKEE.

&&

DVD
Special weather statement, Apr 3, 4:22 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
422 PM EDT TUE APR 3 2012

FLZ010-011-032100-
JACKSON FL-WASHINGTON FL-
322 PM CDT TUE APR 3 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR JACKSON AND
WASHINGTON COUNTIES...

* UNTIL 400 PM CDT

AT 318 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 6 MILES SOUTHWEST OF CHIPLEY...OR NEAR BROCK
CROSSROAD...MOVING EAST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3086 8543 3068 8537 3063 8566 3073 8565
TIME...MOT...LOC 2022Z 260DEG 8KT 3072 8559

25-CAMP
Local storm report, Apr 3, 4:28 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
428 PM EDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             3 S THOMASVILLE         30.80N 83.98W
04/03/2012  E1.00 INCH       THOMAS             GA   PUBLIC

            QUARTER SIZED HAIL REPORTED SOUTH OF THOMASVILLE VIA
            FACEBOOK POST.

&&

DVD
Local storm report, Apr 3, 4:34 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
434 PM EDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             1 WNW CONCORD           30.57N 84.07W
04/03/2012  E1.00 INCH       LEON               FL   BROADCAST MEDIA

            DIME TO QUARTER SIZED HAIL COVERING YARD NEAR MOCCASIN
            GAP AND MICCOSUKEE ROAD. REPORT RELAYED BY WCTV.

&&

DVD
Local storm report, Apr 3, 4:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
450 PM EDT TUE APR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             6 SW EASON              30.74N 83.91W
04/03/2012  E1.00 INCH       THOMAS             GA   EMERGENCY MNGR

            INTERSECTION OF HIGHWAY 19 AND NEW HOPE ROAD.

&&

DVD
Special weather statement, Apr 3, 4:54 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 PM CDT TUE APR 3 2012

GAZ120-122-032145-
RANDOLPH GA-QUITMAN GA-
454 PM EDT TUE APR 3 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR QUITMAN AND
RANDOLPH COUNTIES...

* UNTIL 545 PM EDT

AT 454 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 10 MILES SOUTHEAST OF GEORGETOWN...OR NEAR MORRIS...
MOVING EAST AT 10 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3193 8491 3193 8487 3193 8480 3179 8481
      3178 8506 3189 8510 3194 8496 3194 8492
TIME...MOT...LOC 2054Z 274DEG 7KT 3182 8496

25-CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:38 PM EDTSevere Thunderstorm WarningTAEGrady37 min
Apr 3, 3:48 PM EDTSevere Thunderstorm WarningTAEGrady, Thomas27 min
Apr 3, 4:06 PM EDTSevere Thunderstorm WarningTAEGrady, Thomas24 min
Apr 3, 4:16 PM EDTSevere Thunderstorm WarningTAEGrady, Thomas29 min
Apr 3, 4:17 PM EDTSpecial Weather StatementTAEClay43 min
Apr 3, 4:26 PM EDTSevere Thunderstorm WarningTAEBrooks, Grady, Thomas34 min
Apr 3, 4:28 PM EDTSevere Thunderstorm WarningTAEThomas32 min
Apr 3, 4:54 PM EDTSpecial Weather StatementTAEQuitman51 min
Apr 3, 5:07 PM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas23 min
Apr 3, 5:21 PM EDTSpecial Weather StatementTAEEarly39 min
Apr 3, 5:24 PM EDTSevere Thunderstorm WarningTAEEarly17 min
Apr 3, 7:19 AM EDTSpecial Marine WarningTAE86 min
Apr 3, 3:02 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Wakulla28 min
Apr 3, 3:20 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon25 min
Apr 3, 3:26 PM EDTSevere Thunderstorm WarningTAEJefferson, Leon34 min
Apr 3, 3:28 PM EDTSevere Thunderstorm WarningTAEWakulla32 min
Apr 3, 3:56 PM EDTSevere Thunderstorm WarningTAELeon34 min
Apr 3, 4:22 PM EDTSpecial Weather StatementTAEWashington38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.